# SDR CA121101001

- Difficulty date: October 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA 42
- Engine: Allsn AE3007A
- System (JASC): 7320 · Fuel Controlling System
- Part: Control System
- Condition: Malfunctioned
- Location: Engine
- Part time: 250 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED UNCOMMANDED IN-FLIGHT LH ENGINE SHUT-DOWN. WAS CRUISING STRAIGHT AND LEVEL AT APPROX. 80% POWER, WHEN OVER THE PERIOD OF ONE-MINUTE POWER GRADUALLY REDUCED TO 30%, PROPELLER FEATHERED, ENGINE SHUT-DOWN. TESTED SERVICEABLE AND NORMAL ON GROUND, BOTH ECU`S TESTED NORMAL, GEARBOX FOUND CLEAN INTERNALLY. DOWNLOADS SENT TO AUSTRO ENGINE, WIRING AND ELECTRICAL CHECKS BEING INVESTIGATED AND CHECKED BY OPERATOR`S MAINTENANCE FACILITY AND ALSO BY AUSTRO ENGINE. A SIMILAR OCCURRENCE IN PAST WAS RELATED TO ELECTRICAL.
